# SDR CA110831002

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,495 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010536S
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CROSSOVER CABLE IN RT WING FOUND TO BE WEARING WHERE IT PASSES OVER THE BRACKET TO GUIDE THE CABLE ABOVE THE ROLL SERVO BRACKET, DESIGNED TO GUIDE CABLE.  NO NOTICEABLE DAMAGE SHOWN ON GUIDE.
